# SDR ASAA9510021

- Difficulty date: April 1, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N746AS
- Make and model: Boeing 737-2X6C
- Aircraft serial: 23123
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Receiver
- Part number: 883200312
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEA - DURING MAINTENANCE CHECK, TWO EMERGENCY EXIT FLOOR TRACK LIGHTS AT ROW 7 WERE FOUND INOPERATIVE.  REMOVED AND REPLACED RECEIVER AT ROW 7 AND LIGHTS OPERATED NORMALLY.  (W)
